ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142480489 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Two used devices were received for evaluation.No visual defects or anomalies noted.Each used primary plum set 142480489 was attached to an icu medical provided iv bag, primed per packaging directions and a flow test was performed using an icu plum pump.There were no difficulties in priming, no cassette errors, occlusion alarms.Or air in line alarms were generated and no restrictions in flow were observed on any of the sets.The complaint of n185 alarm was unable to be replicated.The complaint of n185 alarm was unable to be replicated but can be confirmed based on lot history.The probable cause of the occlusion alarm is related to material variability in cassette diaphragm stiffness which could cause an increase in the frequency of proximal occlusion alarms.Additional contact information (b)(6).
Event or Problem Description
The event involved a primary plumset, pe lined tubing, 107 inch where there customer reported the patient therapy nitroglycerin (ntg) was interrupted due to a n185 alarm on plum a+ infusion pump.No obvious defects were noted on the tubing set like cracks or breaks and no hole, cut, tears or any other defects noted.The tubing was replaced and therapy resumed.The products were stored in the air-conditioned room in the hospital and were not exposed in extreme temperature condition.There was patient involvement and no patient harm.This is report one of two.